# SDR ABFA2014022800001

- Difficulty date: April 14, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N914CE
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258841
- Engine: Garrtt TFE7315BR
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080064
- Part serial: P1881
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER/GENERATOR HAD A CATASTROPHIC BEARING FAILURE, ON THE FRONT SHAFT MOUNT OF THE STARTER/GENERATOR.  THIS CAUSED A PRONOUNCED ENGINE VIBRATION ON THE NR 2 ENGINE, PROMPTING THE FLIGHT CREW TO SHUT THE ENGINE DOWN IN FLIGHT.  COMPONENT WAS O/H, WO R11-03791.
